# SDR C1HA200786006

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Relief Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE WITH ANY MODE OF CONTROLLER.  REMOVED AND REPLACED OUT FLOW VALVE IAW MM 21-31-11, PERFORMED ADJ TEST IAW MM 21-31-00, OPS CHECK NORMAL.  IN ALL MODES OF PRESSURIZATION, CABIN PRESSURE/ALTITUDE CLIMBS WHEN DIFF PRESS HITS 7.7 PSI.  FOUND LT PRESS RELIEF VALVE NOT SEATED.  REMOVED AND REPLACED SAME PER M/M 21-32-11.  FOUND RT SAFTEY VALVE OPENING EARLY.  REMOVED AND REPLACED RT CABIN PRESS RELIEF VALVE PER MM 21-32-11.  PRESSURIZED A/C ABOVE 8.2, A/C HELD PRESSURE OK FOR SERVICE.
